# SDR AWXA0000635

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6552878097
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, MAIN CABIN FS 967 - 986.5 AT L-2 DOOR MOP SILL ANGLE HAS EXFOILIATED CORROSION ON TOP ANGLE.  REMOVED AND REPLACED MOP SILL IAW 737 SRM 53-10-1.
